Existence of equivariant biharmonic maps

Peter Hornung, Roger Moser

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)
208 Downloads (Pure)


We consider two compact Riemannian manifolds M and N and a compact Lie group G that acts on both by isometries. Under certain assumptions on the structure of M and of the quotient space M/G, we construct equivariant biharmonic maps u: M → N with prescribed boundary data.
Original languageEnglish
Pages (from-to)2397-2422
Number of pages26
JournalInternational Mathematics Research Notices
Issue number8
Early online date24 Jul 2015
Publication statusPublished - 2016


Dive into the research topics of 'Existence of equivariant biharmonic maps'. Together they form a unique fingerprint.

Cite this